MathSciNet Relay Station
MathSciNet bibliographic data
MR1146900 68Q10 (20D60 68Q15)
Babai, László Bounded round interactive proofs in finite groups. SIAM J. Discrete Math. 5 (1992), no. 1, 88–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement